标题:Anticipative backward stochastic differential equations driven by fractional Brownian motion
作者:Wen, Jiaqiang; Shi, Yufeng
作者机构:[Wen, Jiaqiang; Shi, Yufeng] Shandong Univ, Inst Financial Studies, Jinan 250100, Peoples R China.; [Wen, Jiaqiang; Shi, Yufeng] Shandong Univ, Sch 更多
通讯作者:Shi, YF;Shi, YF
通讯作者地址:[Shi, YF]Shandong Univ, Inst Financial Studies, Jinan 250100, Peoples R China;[Shi, YF]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:STATISTICS & PROBABILITY LETTERS
出版年:2017
卷:122
页码:118-127
DOI:10.1016/j.spl.2016.11.011
关键词:Anticipative backward stochastic differential equation; Fractional; Brownian motion; Comparison theorem
摘要:We study the anticipative backward stochastic differential equations (BSDEs, for short) driven by fractional Brownian motion with Hurst parameter H greater than 1/2. The stochastic integral used throughout the paper is the divergence operator type integral. We obtain the existence and uniqueness theorem to these equations under the Lipschitz condition. A comparison theorem for this type of anticipative BSDEs is also established. (C) 2016 Elsevier B.V. All rights reserved.
收录类别:SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85000716841&doi=10.1016%2fj.spl.2016.11.011&partnerID=40&md5=13f67e709291014d3b7edb2e1546d563
TOP